# SDR ANCF200800019

- Difficulty date: August 18, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N728CG
- Make and model: Boeing 767-283ER
- Aircraft serial: 24728
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, EICAS MSG 02 "R GEN OFF" DISPLAYED, R GEN OFF LIGHT ILLUMINATED. GENERATOR SWITCH RESET DID NOT CORRECT CONDITION.  APU WAS TRANSFERRED TO DMI N. 247 BY MAINT REPORT P4264038-X3. : "APU FAIL". PERFORMED BPCU BITE TEST IAW FIM PROCEDURE 24-20-00, PG 180K. ACCOMPLISHED BOTH ENGINES RUN UP, ALL ELECTRICAL PARAMETERS WERE NORMAL. RT ENGINE IDG IS CONSIDERED OPERATIVE. SERVICED APU OIL TANK AS REQUIRED IAW AMM 12-13-04 PAGE 301, ACCOMPLISHED ERASE BITE PROCEDURE IAW FIM 49-11-01, PAGE 401.  CHECKED APU OPERATION. WORKING PROPERLY. (K)
